Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 183, NWS Mobile, AL

July 19, 2006Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 19, 2006, 4:29 PM CDT for Mobile County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2006, 4:29 PM CDT (21:29 UTC)
Expired
Jul 19, 2006, 5:00 PM CDT
In force
31 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Mobile County, AL

The radar

The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2326 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 192129
SVRMOB
ALC097-192200-
/O.NEW.KMOB.SV.W.0183.060719T2129Z-060719T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
429 PM CDT WED JUL 19 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  MOBILE COUNTY IN SOUTHWEST ALABAMA

* UNTIL 500 PM CDT

* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAGNOLIA GROVE GOLF
  COURS...OR ABOUT 10 MILES WEST OF DOWNTOWN MOBILE...AND MOVING
  SOUTHWEST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AIRPORT AND UNIVERSITY BY 435 PM CDT
  COTTAGE HILL PARK BY 440 PM CDT
  SNOW AND TANNER WILLIAMS BY 450 PM CDT
  MOBILE AIRPORT BY 455 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3072 8807 3086 8821 3068 8842 3055 8827

$$
1 follow-up statement
000 
WWUS54 KMOB 192145
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
444 PM CDT WED JUL 19 2006

ALC097-192200-
/O.CON.KMOB.SV.W.0183.000000T0000Z-060719T2200Z/
MOBILE AL-
444 PM CDT WED JUL 19 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
CENTRAL MOBILE COUNTY...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL. 
THIS STORM WAS LOCATED NEAR MOBILE AIRPORT...OR ABOUT 12 MILES WEST
OF DOWNTOWN MOBILE...MOVING SOUTHWEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SNOW AND TANNER WILLIAMS AND 7 MILES SOUTHEAST OF BIG CREEK LAKE BY
  450 PM CDT
  MOBILE AIRPORT BY 455 PM CDT
  BIG CREEK LAKE DAM AND 6 MILES SOUTHEAST OF TANNER WILLIAMS BY 500
  PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST MISSISSIPPI.

LAT...LON 3072 8807 3086 8821 3072 8842 3064 8825

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:55 PM CDT, 34 minutes earlier.

Area forecast discussion, Jul 19, 3:55 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT WED JUL 19 2006

.SHORT TERM (TONIGHT THROUGH SATURDAY)...THE LATEST SURFACE ANALYSIS
SHOWS A WEAKENING DIFFUSE TROF ACROSS SOUTH/CENTRAL ALABAMA WITH A
SEA BREEZE FRONT BEGINNING TO ADVANCE INLAND ALONG THE COAST.  AREA
RADARS SHOW SCATTERED STRONG STORMS ACROSS THE FORECAST AREA
INITIATING ALONG THESE TWO SURFACE FEATURES AND REMNANT OUTFLOW
BOUNDARIES...AIDED BY A MID LEVEL SHORTWAVE ACROSS THE AREA.  WILL
CONTINUE SCATTERED CONVECTION INTO THE EVENING HOURS...TAPERING OFF
LATER TONIGHT.  A SERIES OF SHORTWAVES CONTINUE TO MOVE ACROSS THE
REGION THROUGH FRIDAY...ALBEIT WITH A GENERAL WEAKENING TREND.  WILL
STILL SEE THE VESTIGES OF THE SURFACE TROF OVER THE AREA ON FRIDAY
WHICH WILL SUPPORT CONTINUED CHANCE POPS ON FRIDAY.  MEANWHILE THE
500 MB TROF OVER THE EASTERN STATES AMPLIFIES WITH AN ASSOCIATED
SURFACE SYSTEM MOVING A TRAILING FRONT/SURFACE TROF INTO THE
FORECAST AREA ON SATURDAY WHILE STALLS ACROSS THE AREA SATURDAY
NIGHT.  THIS WILL SUPPORT HIGHER POPS...BUT WILL STAY WITH HIGH END
CHANCE POPS FOR NOW.  AFTERNOON HEAT INDEX VALUES WILL TOP OUT NEAR
105 ON THURSDAY OVER INLAND AREAS...WITH 100 TO 105 CLOSER TO THE
COAST.  SLIGHTLY LOWER VALUES OF 100 TO 105 WILL OCCUR ON FRIDAY. /29

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...STRONG SHORTWAVE ENERGY
MOVING THROUGH THE EASTERN STATES 500 MB TROF WILL INDUCE A SURFACE
WAVE ON THE WEAK FRONT/SURFACE TROF STALLED OVER THE AREA.  THE
SURFACE LOW MOVES OFF TO THE SOUTHEAST COAST ON MONDAY AS THE
SHORTWAVE ENERGY EJECTS OUT TO THE EAST.  DEEP LAYER RIDGING
REBUILDS INTO THE SOUTHEAST STATES FOR THE REMAINDER OF THE PERIOD
WITH CONVECTIVE INITIATION MAINLY RESULTING FROM TYPICAL AFTERNOON
SEA BREEZE DEVELOPMENT.  TEMPERATURES WILL BE NEAR SEASONABLE
LEVELS. /29

&&

.MARINE...A RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE NORTH
CENTRAL GULF THROUGH THE END OF THE WEEK. A GENERALLY LIGHT
SOUTHERLY FLOW WILL CONTINUE AS WELL. WINDS AND SEAS MAY INCREASE
SLIGHTLY BY THE WEEKEND AHEAD OF A WEAK FRONT EXPECTED TO APPROACH
THE GULF COAST. SHOWERS AND THUNDERSTORMS WILL REMAIN ISOLATED OVER
THE MARINE AREA THROUGH FRIDAY...BECOMING SCATTERED IN NATURE BY
SATURDAY AND INTO THE FIRST PART OF NEXT WEEK AS THE FRONT
APPROACHES. /13

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  94  74  94 /  30  30  20  20
PENSACOLA   77  94  77  92 /  30  30  10  20
DESTIN      78  92  77  91 /  30  30  10  20
EVERGREEN   72  97  72  95 /  30  30  20  30
WAYNESBORO  73  99  73  97 /  30  30  20  40
CAMDEN      73  98  74  96 /  30  30  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&

29/EVERSOLE
13/CULLEN
Hazardous weather outlook, Jul 19, 5:30 AM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT WED JUL 19 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201100-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
530 AM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING
AND AFTERNOON HOURS AS A WEAK UPPER LEVEL DISTURBANCE MOVES SOUTH
OUT OF NORTHERN MISSISSIPPI AND ALABAMA.  A FEW STORMS WILL BECOME
STRONG ENOUGH TO PRODUCE SUDDEN DOWNBURST WINDS NEAR 50 MPH...IN
ADDITION TO PRODUCING FREQUENT DANGEROUS LIGHTNING STRIKES AND SMALL
HAIL.  LOCALLY HEAVY RAINFALL WITH ACCUMULATIONS UP TO 2 INCHES PER
HOUR WILL ALSO BE POSSIBLE. THE STORMS WILL BE THE MOST NUMEROUS IN
COVERAGE AND THE STRONGEST IN INTENSITY DURING THE MID AFTERNOON
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY INLAND DURING
THE AFTERNOON AND EARLY EVENING HOURS...AND ALONG THE COAST AND
OFFSHORE WATERS OVERNIGHT AND DURING THE MORNING HOURS.

THE PROBABILITY OF SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE EXPECTED BRIEF AND ISOLATED NATURE OF ANY SEVERE STORMS
THIS AFTERNOON...ACTIVATION OF STORM SPOTTERS OR EMERGENCY
MANAGEMENT PERSONNEL FOR SIGNIFICANT SEVERE WEATHER OPERATIONS IS
NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 19, 2:48 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
248 PM CDT WED JUL 19 2006

ALZ061>064-MSZ076-079-192045-
UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE-GEORGE-GREENE-
INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE...
248 PM CDT WED JUL 19 2006

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE...GREENE...
BALDWIN AND MOBILE COUNTIES...

AT 244 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS DEVELOPING ALONG AN OUTFLOW BOUNDARY FROM 2 MILES
NORTH OF EARLVILLE TO NEAR I65 AND AL 59...AND MOVING SOUTH AT 10
MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
BAY MINETTE...SATSUMA...KUSHLA...CARPENTER...SARALAND...LOTT AND
COLEMAN DAIRY RO...SHIPMAN AND WHITEHOUSE FORKS THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:03 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT WED JUL 19 2006

ALZ060-192045-
COVINGTON-
303 PM CDT WED JUL 19 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWEST COVINGTON
COUNTY...

AT 301 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES WEST OF RED OAK...AND MOVING SOUTHWEST AT 10
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PLEASANT HOME...WING AND FALCO THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:31 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
331 PM CDT WED JUL 19 2006

FLZ003-004-006-192115-
COASTAL OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA ROSA-
331 PM CDT WED JUL 19 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER OKALOOSA AND SANTA
ROSA COUNTIES...

AT 327 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES EAST OF HAROLD...AND MOVING NORTHWEST AT 10 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
HAROLD...MILTON NEAR WHITING FIELD AND ALLENTOWN THROUGH 415 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:39 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CDT WED JUL 19 2006

FLZ005-006-192145-
COASTAL OKALOOSA-INLAND OKALOOSA-
INCLUDING THE CITIES OF...CRESTVIEW...
339 PM CDT WED JUL 19 2006

...STRONG THUNDERSTORMS ARE MOVING SOUTHWARD OVER NORTHERN OKALOOSA
COUNTY...

AT 337 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM LAUREL HILL TO 4 MILES WEST OF GOOD HOPE...AND
MOVING SOUTH AT 10 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
BLACKMAN...PEADEN...CANNON TOWN...DORCAS AND BAKER THROUGH 445 PM
CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:50 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT WED JUL 19 2006

ALZ061>064-192145-
UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE-
INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE...
350 PM CDT WED JUL 19 2006

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER CENTRAL BALDWIN AND
MOBILE COUNTIES...

AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM BIG CREEK LAKE NORTHEAST TO CREOLA AND VAUGHN
...AND MOVING SOUTH AT 10 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
SEMMES...CHICKASAW...WHISTLER...I65 AND I165...PRICHARD...MAGNOLIA
GROVE GOLF COURSE...BAY MINETTE AND TANNER WILLIAMS THROUGH 445 PM
CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 4:03 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
403 PM CDT WED JUL 19 2006

MSZ067-192200-
WAYNE-
403 PM CDT WED JUL 19 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWEST WAYNE
COUNTY...

AT 358 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES SOUTHEAST OF STRENGTHFORD...AND MOVING SOUTHWEST AT 5
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
STRENGTHFORD AND MULBERRY THROUGH 500 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:18 PM CDTSevere Thunderstorm WarningMOBCovington27 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.